Alert archive / Iowa / Red Flag Warnings in 2024

Red Flag Warning 1, NWS Des Moines, IA

February 25, 202451 counties in Iowa

NWS Des Moines, IA issued this red flag warning at Feb 25, 2024, 1:51 PM CST for 51 counties in Iowa. It took effect at Feb 26, 2024, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2024, 1:51 PM CST (19:51 UTC)
In effect from
Feb 26, 2024, 9:00 AM CST
Expired
Feb 26, 2024, 6:00 PM CST
In force
9 hr
Issued by
NWS Des Moines, IA
All 51 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 23 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2024-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2024-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2861 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

912 
WWUS83 KDMX 251951
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
151 PM CST Sun Feb 25 2024

...Extreme Fire Weather Conditions Monday...

.Record breaking warmth on Monday will combine with winds out of
the southwest gusting over 35 mph at times and relative humidity
dropping under 25 percent. This will result in extreme fire 
weather conditions across much of Iowa.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-260400-
/O.NEW.KDMX.FW.W.0001.240226T1500Z-240227T0000Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
151 PM CST Sun Feb 25 2024

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST MONDAY FOR
MUCH OF IOWA...

The National Weather Service in Des Moines has issued a Red Flag
Warning, which is in effect from 9 AM to 6 PM CST Monday. 

* AFFECTED AREA...Much of Iowa 

* WIND...Out of the southwest at 20-25 mph, gusting over 35 mph

* HUMIDITY...15 to 25 percent through the afternoon

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/desmoines

Hagenhoff
5 follow-up statements
066 
WWUS83 KDMX 260238
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
838 PM CST Sun Feb 25 2024

...Extreme Fire Weather Conditions Monday...

.Record breaking warmth on Monday will combine with winds out of
the southwest gusting over 35 mph at times and relative humidity
dropping under 25 percent. This will result in extreme fire
weather conditions across much of Iowa.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-261045-
/O.CON.KDMX.FW.W.0001.240226T1500Z-240227T0000Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
838 PM CST Sun Feb 25 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
MONDAY FOR MUCH OF IOWA...

* AFFECTED AREA...All of Central Iowa

* WIND...Out of the southwest at 20-25 mph, gusting over 35 mph

* HUMIDITY...15 to 25 percent through the afternoon

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. A few counties in central to
  western Iowa already have burning bans in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
992 
WWUS83 KDMX 260935
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
335 AM CST Mon Feb 26 2024

...Extreme Fire Weather Conditions Today...

.Record-breaking warmth will combine with winds out of the 
southwest gusting to 30-35 mph at times, antecedent dry
conditions, and relative humidity dropping under 25 percent
through much of central Iowa. This will result in extreme fire 
weather conditions across much of the state.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-261745-
/O.CON.KDMX.FW.W.0001.240226T1500Z-240227T0000Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
335 AM CST Mon Feb 26 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS EVENING FOR MUCH OF IOWA...

* AFFECTED AREA...All of Central Iowa

* WIND...Out of the southwest at 15-25 mph, gusting to 30-35 mph.

* HUMIDITY...15 to 25 percent during the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. A few counties in central to
  western Iowa already have burn bans in effect. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
947 
WWUS83 KDMX 261642
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
1042 AM CST Mon Feb 26 2024

...Extreme Fire Weather Conditions Today...

.Record-breaking warmth will combine with winds out of the
southwest gusting to 30-35 mph at times, antecedent dry
conditions, and relative humidity dropping under 25 percent
through much of central Iowa. This will result in extreme fire
weather conditions across much of the state.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-270000-
/O.CON.KDMX.FW.W.0001.000000T0000Z-240227T0000Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
1042 AM CST Mon Feb 26 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR FOR MUCH OF IOWA...

* AFFECTED AREA...All of Central Iowa

* WIND...Out of the southwest at 15-25 mph, gusting to 30-35 
  mph.

* HUMIDITY...15 to 25 percent during the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. A few counties in central 
  to western Iowa already have burn bans in effect. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
538 
WWUS83 KDMX 262055
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
255 PM CST Mon Feb 26 2024

...Extreme Fire Weather Conditions Today...

.Record-breaking warmth will combine with winds out of the
southwest gusting to 30-35 mph at times, antecedent dry
conditions, and relative humidity dropping under 25 percent
through much of central Iowa. This will result in extreme fire
weather conditions across much of the state.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-270000-
/O.CON.KDMX.FW.W.0001.000000T0000Z-240227T0000Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
255 PM CST Mon Feb 26 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR MUCH OF IOWA...

* AFFECTED AREA...All of Central Iowa

* WIND...Out of the southwest at 15-25 mph, gusting to 30-35 
  mph.

* HUMIDITY...15 to 25 percent during the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. A few counties in central 
  to western Iowa already have burn bans in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit https://weather.gov/desmoines
052 
WWUS83 KDMX 262355
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
555 PM CST Mon Feb 26 2024

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-270100-
/O.EXP.KDMX.FW.W.0001.000000T0000Z-240227T0000Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
555 PM CST Mon Feb 26 2024

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR ALL
OF CENTRAL IOWA...

Breezy winds are expected to continue decreasing this evening 
along with a slight increase in RH values, therefore ending the 
Red Flag Warning across all of Central Iowa.

$$

For more information from the National Weather Service visit https://weather.gov/desmoines

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this red flag warning went out at Feb 25, 11:22 AM CST, 2 hours 29 minutes earlier. Its key messages:

  • Record daily and possibly all-time February monthly highs possible Monday.
  • At least very high fire weather conditions Monday afternoon. Fire weather headlines possible if confidence in respective high and low end of wind and humidity spectrum increases.
  • Active weather Tue and Tue Night with strong winds, sharply colder temperatures, and light snow, rain, wintry mix all possible
  • Warm temperatures again to end the week, with more records possible Sunday
Area forecast discussion, Feb 25, 11:22 AM CST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1122 AM CST Sun Feb 25 2024

 ...Updated for the 18z Aviation Discussion...

.KEY MESSAGES...

- Record daily and possibly all-time February monthly highs
  possible Monday.

- At least very high fire weather conditions Monday afternoon.
  Fire weather headlines possible if confidence in respective high
  and low end of wind and humidity spectrum increases.

- Active weather Tue and Tue Night with strong winds, sharply
  colder temperatures, and light snow, rain, wintry mix all
  possible

- Warm temperatures again to end the week, with more records
  possible Sunday

&&

.DISCUSSION...
Issued at 319 AM CST Sun Feb 25 2024

Our weather pattern through next week can essentially be
summarized by the passage of a strong winter system Tuesday into
Wednesday, which will be book-ended by dry conditions and well
above normal warmth. The biggest near term concerns will remain
how high to boost temperatures. Skies should be mostly sunny
today with fairly light and variable winds as a weak surface
trough sags into the state. Even so, and with a lack of mixing
support, our dry and warm airmass should allow for boosting
max temps toward the top of the guidance spectrum resulting in
highs in the 60s.

Tomorrow is a bit more problematic with less confidence, for at
least some elements. Record warmth is likely with 00z HREF 10km
neighborhood probs suggesting 50+% probabilities of highs 70F
plus from Des Moines south and west. However this is likely
conservative with NAM and FV3 core members likely under mixing
in this exceptionally warm and dry airmass, and a bit too moist
in the lowest 1km. Thus have weighted the forecast more toward
the ARW core guidance (HRRR, RAP, HIRES ARW) which suggests
highs in the middle 70s. This degree of mixing also comes with
associated wind and humidity concerns, which would have a
significant effect on fire weather. These temps in the favored
guidance spectrum would support afternoon mixing to 3km or more
which lower dewpoints quite a bit and also boost wind gusts.
While obviously overdone, Bufkit mixing algorithms even mix to
9km for an hour or two at some sites. Even though it's very likely
incorrect, it does give a hint at brief mixing potential which
could result in a few obs optimizing conditions and jumping
gusts to 40+kts in a particular hour. This isn't depicted in
the broad forecast as of yet due to lower confidence in
locations and duration, but certainly something to watch. This
mixing would also lower dewpoints quite a bit, possibly the 20s
or less with 50+F T/Td spreads possible. The forecast currently
has humidities down into the teens and 20s. If confidence in
these higher winds and lower dewpoints increases in the next few
forecast cycles, Fire Weather headlines may be needed.

Conditions will change quite a bit Tuesday into Tuesday night
with wintry precip, strong winds, and much colder temperatures
all expected. The system has slowed a bit from this time
yesterday, which will likely result in another day of record
warmth and highs in the lower 70s southeast before the frontal
passage. This looks to be just exiting those southeast sections
by 00z with sharply falling temperatures and strong winds
following behind into the evening. Any sufficient phasing of
moisture and lift lags the front quite a bit, with the best
chances for precip Tuesday night. Although some lower based
frontogenetical support may precede it and generate some precip
just behind the front, much of our precip will be mid level
kinematic driven. While there will be an axis of 850/700mb
moisture, there won’t be much lift in that layer with strong
negative theta-e advection and subsident QG forcing. This
moisture depth isn't phased well vertically either, likely
resulting in spotty areas of light precipitation. NBM
precipitation type probabilities have now injected some wintry
mix potential south, which seems reasonable considering the
shallow nature of the colder air push and nicely sloped frontal
boundary with height. Thus brief periods of freezing rain or
sleet would be possible there due to a warm layer aloft, or the
lack of ice introduction aloft. Farther north, the moisture and
temperature profiles suggest precip as snow at onset with deeper
colder air. Any wintry precip impacts should be minor, with the
aforementioned light wintry mix south and ENS and GEFS median
10:1 snowfall amounts an inch or less north.

Winds should be a concern Tuesday night as well with sustained
speeds to around headline criteria (30mph). The NBM wind gust
guidance depicts gusts 40-50kts possible, but this seems
overzealous looking at NAM and GFS soundings which show the top
of the mixed layer less than 1km, and likely worst of the gust
potential, capped in the upper 30s. With lows mainly in the
teens during these winds, wind chills by daybreak Wednesday
should be in the single digits above and below zero, and even
-10F or less far northwest. This would be a remarkable 70-80
degree drop in apparent temperature in some spots from Monday to
early Wednesday morning!

The remainder of Wednesday should be a transition day with dry
conditions and a brief window of seasonal temperatures. However
we'll be right back to where we started to end the work week
with zonal flow gradually transitioning to southwest flow aloft.
This will flip the warm advection switch on again with brisk SW
winds pushing temperatures back into the 60s and 70s for next
weekend, which may approach or just break more records by
Sunday.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1122 AM CST Sun Feb 25 2024

VFR conditions will persist through the TAF period. Winds will
shift from out of the northwest today to out of the southeast by
Monday morning. By the end of the TAF period midday on Monday
winds will shift further to out of the southwest winds gusts of
20-30+ kts into the afternoon. A brief period of LLWS is
possible as winds shift, however given the short window and
uncertainty in timing, have kept from TAFs for now.

&&

.CLIMATE...
Issued at 319 AM CST Sun Feb 25 2024

.Forecast and Record Max Temps for Select Central Iowa Cities...
=============================================
            |  Monday MaxT (2/26)  |  Period
            |  Forecast   Record/  |    of
City        |              Year    |  Record
=============================================
Des Moines        76      70/1896      1878-
Lamoni            76      67/1988      1897-*
Mason City        68      57/1976      1903-
Ottumwa           75      64/1932      1923-
Waterloo          73      64/1896      1895-
=============================================

.Forecast and Record Max Temps for Select Central Iowa Cities...
=============================================
            |  Tuesday MaxT (2/27) |  Period
            |  Forecast   Record/  |    of
City        |              Year    |  Record
=============================================
Des Moines        69      71/2016      1878-
Lamoni            72      72/1976      1897-*
Mason City        56      58/2016      1903-
Ottumwa           74      72/1976      1923-
Waterloo          67      64/2016      1895-
=============================================

.All-Time Record High February Temperatures for Select Central Iowa Cities...
=============================================
            |      February       |  Period
            |    All-Time High    |    of
City        |    Record/Year      |  Record
=============================================
Des Moines          78/1930           1878-
Lamoni              79/1930           1897-*
Mason City          66/1981           1903-
Ottumwa             79/2017           1923-
Waterloo            71/1921           1895-
=============================================

*Incomplete dataset

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Small
AVIATION...Hagenhoff
CLIMATE...KCM
Hazardous weather outlook, Feb 25, 3:55 AM CST, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
355 AM CST Sun Feb 25 2024

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-261000-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
355 AM CST Sun Feb 25 2024

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday will be warm and windy and when combined with the dry
surface vegetation, will result in very high to extreme fire
weather conditions.

Windy conditions are expected on Tuesday into Tuesday night as
well with some chances for light snow, especially north, or a
wintry mix, south, on Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Red Flag Warnings in Iowa, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.